# SDR SWIA200514372

- Difficulty date: January 12, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 3,481 hours, 3,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS BETWEEN ROWS 2-5 INOP.  INSTALLED SERVICEABLE GREEN FLOOR LEVEL LIGHTING STRIP AT ROW 2C IAW CRJ 200 MM 33-51-00, OPERATIONAL CHECK GOOD.
